What is a Generic Drug?

A generic drug is a copy of the brand-name drug with the same dosage, safety, strength, quality, consumption method, performance, and intended use. Before generics become available on the market, the generic company must prove it has the same active ingredients as the brand-name drug and works in the same way and in the same amount of time in the body.

The only differences between generics and their brand-name counterparts is that generics are less expensive and may look slightly different (eg. different shape or color), as trademarks laws prevent a generic from looking exactly like the brand-name drug.

Generics are less expensive because generic manufacturers don't have to invest large sums of money to develop a drug. When the brand-name patent expires, generic companies can manufacture a copy of the brand-name and sell it at a substantial discount.

Advil Dual Action (Acetaminophen and Ibuprofen)

Sezzle
Brand

Advil Dual Action (Acetaminophen and Ibuprofen)

Prescription Required

Strength
Qty
250mg/125mg

You'll have option to make 4 interest-free payments by credit card once your order is confirmed using Sezzle

We don't have this generic product yet!

Sign up to get notified once we do.

  • Product Details

    Description

    Advil Dual Action is a combination of ibuprofen (nonsteroidal anti-inflammatory drug) and acetaminophen. It is used to treat minor aches and pains caused by backaches, headaches, muscle aches, toothaches, period cramps, and arthritis. 

    Directions

    Advil Dual Action is available as an oral caplet. Each caplet contains 250 mg of acetaminophen and 125 mg of ibuprofen. 

    Advil Dual Action dosage for adults and children who are at least 12 years old:

    • Take 2 caplets by mouth every 8 hours while symptoms continue
    • You should not take more than 6 caplets in 24 hours unless your doctor has instructed you to do so

    Ask a doctor before a child younger than 12 years old is given Advil Dual Action.

    Ingredients

    The active ingredients contained in each caplet are 250 mg of acetaminophen and 125 mg of ibuprofen.

    Cautions

    • Do not take Advil Dual Action with other medications that contain acetaminophen. Ask your doctor or pharmacist if you do not know whether or not a medication contains acetaminophen.
    • Do not take Advil Dual Action if you are allergic to acetaminophen or ibuprofen, or if you have ever had an allergic reaction to other pain medications.
    • Do not take Advil Dual Action immediately before or immediately after heart surgery.
    • Before you start taking Advil Dual Action, tell your doctor:
      • about all the medications you are currently taking, including prescription and over-the-counter medications, vitamins, and herbal supplements
      • about your allergies
      • if you have liver problems
      • if you have kidney problems
      • if you have heart problems
      • if you have high blood pressure
      • if you have asthma
      • if you have ever had a stroke
      • if you have ever had heartburn, stomach ulcers, or stomach bleeding
      • if you cannot tolerate pain relievers
      • If you drink alcohol
      • if you are pregnant or plan to become pregnant
      • if you are breastfeeding or plan to breastfeed
    • Before you start taking Advil Dual Action, ask your doctor if you are at risk for stomach bleeding.
    • Severe damage to your liver can occur if you drink 3 or more alcoholic drinks daily while taking Advil Dual Action. Stop taking Advil Dual Action and seek emergency care right away if you develop yellowing of your skin or whites of your eyes, dark urine or stools, bruising, stomach pain, nausea, vomiting, or fatigue. 
    • Stop taking Advil Dual Action and seek emergency care right away if you feel faint, vomit blood, have bloody or black stools, or develop stomach pain that is bothersome and won't go away. These could be signs of stomach bleeding.
    • Stop taking Advil Dual Action and seek emergency care right away if you experience chest pain, shortness of breath, weakness in one part or one side of the body, slurred speech, or swelling of the leg(s). These could be symptoms of heart problems or a stroke.
    • Stop taking Advil Dual Action and seek emergency care right away if you develop hives, swelling of the face, lips, or tongue, trouble breathing, skin redness, rash, or blisters. These could be symptoms of a serious allergic reaction.
    • Stop taking Advil Dual Action and seek emergency care right away if you experience redness or swelling in the affected area.
    • Stop taking Advil Dual Action and contact your doctor right away if your pain worsens or does not get better within 10 days.

    Side Effects

    Advil Dual Action can cause an upset stomach. If this occurs, you may take Advil Dual Action with food or milk. This is not the only side effect of Advil Dual Action. Call your doctor right away if you have side effects that are bothersome or won't go away.

    With a valid prescription, you can buy Advil Dual Action online at a competitive price at Canada Pharmacy.

    References:

    1. Advil Dual Action with Acetaminophen Caplets: Most current labeling information. Accessed March 3, 2022.
    2. Lee D. Tylenol (Acetaminophen) Liver Damage. MedicineNet. Medically reviewed September 17, 2020. Accessed March 28, 2022.


    IMPORTANT NOTE: The above information is intended to increase awareness of health information and does not suggest treatment or diagnosis. This information is not a substitute for individual medical attention and should not be construed to indicate that use of the drug is safe, appropriate, or effective for you. See your health care professional for medical advice and treatment.

    Product Code : 13647

  • Product Reviews